Toggle Main Menu Toggle Search

Open Access padlockePrints

Control functionals for Monte Carlo integration

Lookup NU author(s): Professor Chris Oates

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Wiley , 2017.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Oates CJ, Girolami M, Chopin N

Publication type: Article

Publication status: Published

Journal: Journal of the Royal Statistical Society, Series B

Year: 2017

Volume: 79

Issue: 3

Pages: 695-718

Print publication date: 01/06/2017

Online publication date: 23/05/2016

Acceptance date: 23/05/2016

Date deposited: 25/05/2017

ISSN (print): 1369-7412

Publisher: Wiley

URL: https://doi.org/10.1111/rssb.12185

DOI: 10.1111/rssb.12185


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share